# SDR ASMF200501007

- Difficulty date: January 13, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76N
- Aircraft serial: 30283
- Aircraft time: 8,496 hours, 5,953 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Control Unit
- Part number: 285A12001
- Part serial: D00037
- Condition: Failed
- Location: E/E Bay
- Part time: 27 hours, 18 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, ATS DID NOT MAINTAIN SPEED, SPEED BRAKES DID NOT ARM, LIGHT TURNED ON,  CAPT FLT DIRECTOR TURNED OFF,  ALL ALERTS SOUND TURNED OFF,  ILS  WAS IN PARALLEL TO THE LOCALIZER AND  PWS LIGHT TURNED ON. VERIFICATION FLIGHT WAS PERFORMED CONFIRMING FAILURE IN AUTOMATIC PILOT SYSTEM A. DURING OVERNIGHT SERVICE,  RADIO ALTIMETERS 3 AND 4, FSEU AND CONTROL MODULE WERE REPLACED IAW MM,  RESPECTIVELY. ILS WAS TESTED IAW MM, ALL CORRECT. AUTOMATIC PILOT "A" SYSTEM WAS DEFERRED IAW MEL 22-1. DURING OVERNIGHT SERVICE 14/15 FCC "A" AND "B" AND  MCP WERE REPLACED IAW MM, ALL CORRECT. DFG SYSTEM WAS TESTED IAW 22-11-00 AND 22-31-00, ALL CORRECT AND DEFERRED REPORT WAS CLOSED.
